Doctor insights on:
Treatment Of Increased Libido
I have been put on clomid-25md/day, as a first line of treatment for borderline low T. I am experiencing lower libido and ED. Is it normal initially?
Low T Rx: Hello, CLOMID (clomiphene) is an anti estrogen prep. Estrogen is LOW in males and in low T its anti-estrogen effect causes stim of LH which increases testic T production and sperm production. It appears to me a highly convoluted way of treating low and I would not use it unless OESTR was high. The >direct Rx LOW T involves careful eval of effect and s/e and Rx with IM TEST. seems more intuitive! ...Read moreSee 1 more doctor answer
I am a female woman and i need to know what can I take to help with low libido? Is there a medication or treatment to raise my libido?
Probably not: The studies with testosterone in women in your age group, assuming you have your own functional ovaries, suggest no benefit to libido, and pages of side effects. Weight loss and exercise can increase endogenous Estradiol which will help, and reduce endogenous testosterone which will help. ...Read more
Iam 26. Since 10year ago I do over masturabation by avarge 1-2 time/day. Ihave very low libido not erection . Is that O.M damage& how treatment ?
If masturbation: hurts, then you should not. Otherwise, you can masturbate as much as you want without doing damage. Masturbation does not usually cause impotence, but if carried out to climax, will have an effect on libido (lowering it, presumably). You seem to rely on this behavior to accomplish other things--lowering anxiety? Dealing with OCD? Do you have a sex addiction? See a doc. ...Read more
My total Testosterone has ranged from 172 to 374 ng/dl. Prior to treatment I had all the symptoms, except low libido and Ed. Am I hypogonadic?
Tests showed 199 ng/dl total t.Took androgel 5g/d.T went to 665ng/L a nd E2 to 74pg/mI. lost libido and had much breast pain. Any better treatment?
Pain: You need to see your doctor to work out what the problem is. I don't link testosterone to breast pain but I have no doubt that is your concern. You might also consider going from Androgel (expensive) to testosterone injection (less expensive and over time you can have better control of your testosterone). ...Read more
What is the treatment of psychogenic erectile dysfunction . I haven’t any libido or any erections after i failed first sexual experience 5 months ago?
A few possibilities: There are a few things to consider trying with psychogenic ed: 1. Sex therapist with cognitive behavioral therapy (cbt) 2. Meds like viagra, cialis, Levitra (vardenafil) can help in conjunction with cbt 3. Penile injections just before sex i would recommend seeing a doctor to figure out whether you have primary or secondary psychogenic ed which can help tailor your therapy. ...Read moreSee 1 more doctor answer
Decreased libido: Women's sex drive is more linked to the emotional state than man's ..... If you feel like you are not loved, respected, like you are not able to communicate with your partner... Libido is the first to go... Stress and exhaustion also play a big role for women... Take the time to get away with your partner... Stop and truly communicate with one another... Check out marraigetoday.Com .. ...Read more
Is there any treatment or research on one to mitigate the side effect of proscar (finasteride) that is said to permanently damage a healthy libido?
My libido very high, feeling somthing enlarged near rectum its not prostate, is it posible its penis tissues, if yes treatment posible with medicine?
I am 49yo, hiv+, numbers good, tes is normal, 2 yrs sober from meth use. Heart is grateful, mind is happy but no libido. Any treatment? Am i damaged?
See a uro doc. PDR:: Coadministration with stribild may result in an increase in pde-5 inhibitor associated adverse reactions, including hypotension, syncope, visual disturbances, and priapism.Use of pde-5 inhibitors for erectile dysfunction: sildenafil at a single dose not exceeding 25 mg in 48 hours, vardenafil at a single dose not exceeding 2.5 mg in 72 hours, or tadalafil at a single dose not exceeding 10 mg in 72. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Weight loss increased libido
- Herbs increased libido
- Vitamins increased libido
- Ask a doctor a question free online
- Causes of increased libido
- Finasteride increased libido
- Maca supplement increased libido for women
- Treatment for loss of libido in women
- Talk to a psychologist online for free